# SDR USAA20110607BB051

- Difficulty date: June 5, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 5000014
- Condition: Leaking
- Location: Lavatory
- Part time: 41,654 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHL - AIRCRAFT HAS A DISTINCT URINE SMELL THROUGHOUT THE CABIN.  REMOVED AND REPLACED LT MID LAV TOILET ASSEMBLY.  OPS CHECK OK.  URINE SMELL CLEAR AFTER TOILET CHANGE.  OK FOR SERVICE AT THIS TIME.
